Research Repository

Browse by Author: Luan, X

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Luan, X, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, F (2018) Given-time multiple frequency control for Markov jump systems based on derandomization. Information Sciences, 451-452. 134 - 142. ISSN 0020-0255

Luan, X, Zhao, S, Shi, Peng and Liu, F (2013) H∞ filtering for discrete-time Markov jump systems with unknown transition probabilities. International Journal of Adaptive Control and Signal Processing, 28 (2). 138 - 148. ISSN 0890-6327